# SDR GLBA2012083100043

- Difficulty date: August 31, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 33,525 hours, 40,989 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Lt Elevator
- Component: Elevator, Beech
- Component part number: 130610000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 X .5 INCH BURN HOLE IN TOP AND BOTTOM SKIN, 3.8750" CENTER FROM OTBD TIP OF LT ELEVATOR T/E.  REPAIRED THE AFFECTED AREA IAW EO 12-1900-27-002.
